# SDR HNAA2016031100074

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 59,400 hours, 66,480 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Condition: Detached
- Location: De Ice Boot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE 512DL DEICE BOOT DOES NOT INFLATE IN AUTO OR MANUAL.  ADVISORY LIGHT DOES NOT ILLUMINATED, BUT DOES TEST.  REMOVED PANEL 513AL TO INSPECT PANEL 512DL. FOUND BLEED AIR HOSE NOT ATTACH.  REATTACHED AIR HOSE TO L/E PANEL 513AL. REINSTALLED PANEL IAW 57-00-00.  OPS CHECKED GOOD.
